MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938047830130
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The 80% stenosed lesion was located in the mildly tortuous and severely calcified peripheral artery.An 8.0 x 30 mm x 135 cm express ld iliac / biliary stent system was advanced; however, difficulty was encountered while advancing the device over the aortic arch.Upon crossing the calcified lesion, the stent dislodged from the delivery balloon.The stent migrated from the common iliac artery to the external iliac artery.The physician elected to keep the dislodged stent and used a balloon to expand it against the vessel wall at the external iliac artery within the diseased segment.The stent was not removed, as the physician determined it was acceptable to deploy it at that location.The procedure was completed without reported patient complications.
 
Additional Manufacturer Narrative
G4: premarket / 510(k): k133110, p090003.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
G4: premarket / 510(k): k133110, p090003.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the express ld device confirmed that the stent - dislodged inside the patient is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient anatomy and/ or condition.
 
Event or Problem Description
It was reported that stent dislodgement occurred requiring additional intervention.The 80% stenosed lesion was located in the mildly tortuous and severely calcified peripheral artery.An 8.0 x 30 mm x 135 cm express ld iliac / biliary stent system was advanced; however, difficulty was encountered while advancing the device over the aortic arch.Upon crossing the calcified lesion, the stent dislodged from the delivery balloon.The stent migrated from the common iliac artery to the external iliac artery.The physician elected to keep the dislodged stent and used a balloon to expand it against the vessel wall at the external iliac artery within the diseased segment.The stent was not removed, as the physician determined it was acceptable to deploy it at that location.The procedure was completed without reported patient complications.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24689104
Report Number2124215-2026-16322
Device Sequence Number10041966
Product Code NIO
UDI-Device Identifier08714729579700
UDI-Public(01)08714729579700(17)280611(10)36739150
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74938047830130
Device Catalogue NumberH74938047830130
Device Lot Number0036739150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/23/2026
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown